MAUDE Adverse Event Report: STRYKER GMBH ASNIS III CANNULATED SCREW, PARTIALLY THREADED D4.0X44MM TL15MM; SCREW, FIXATION, BONE

STRYKER GMBH ASNIS III CANNULATED SCREW, PARTIALLY THREADED D4.0X44MM TL15MM; SCREW, FIXATION, BONE
Catalog Number 604644S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "when inserting the screw through the guide pin, the surgeon felt a firm resistance.Continuing to insert it, the screwdriver began to slip halfway through.Upon removing the guide pin, the screw also came out.Upon inspection, it was found that the screw was broken, and the remaining broken screw fragment could not be removed from the patient's body.Thus, the surgery was completed while the screw fragment was left in the patient's body.".

Brand Name
ASNIS III CANNULATED SCREW, PARTIALLY THREADED D4.0X44MM TL15MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24676896
Report Number0008031020-2026-00471
Device Sequence Number10139890
Product Code HWC
UDI-Device Identifier04546540089809
UDI-Public(01)04546540089809(11)230311(10)AA0190
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number604644S
Device Lot NumberAA0190
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale